# SDR AU981235

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 4123006
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL HOSE LOCATED IN THE AREA OF THE LEFT WING ROOT LEAKING THROUGH THE OUTER WIRE BRAIDING.  HOSE IS AN AEROQUIP 601 TYPE HOSE.
